MathSciNet Relay Station
MathSciNet bibliographic data
MR18341 39.0X
Krein, M. Concerning the resolvents of an Hermitian operator with the deficiency-index $(m,m)$. C. R. (Doklady) Acad. Sci. URSS (N.S.) 52, (1946). 651–654.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement